# SDR SWAA2025012176555

- Difficulty date: December 12, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DO NOT PASS TEST EMERGENCY LIGHT BATTERY PACK ASSY M1668 AT EMERGENCY DOOR LT STA 603 WL 212 LBL 67.  REPLACED EMERGENCY LIGHT BATTERY PACK ASSY M1668 AT EMERGENCY DOOR LT STA 603 WL 212 LBL 67 IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.  TASK COMPLETED.
